Urbanowicz, Jerzy
On diophantine equations involving sums of powers with quadratic characters as coefficients, II
Compositio Mathematica, Tome 102 (1996) no. 2 , p. 125-140
Zbl 0944.11010 | MR 1394522
⇒ partie précédente On diophantine equations involving sums of powers with quadratic characters as coefficients, I
URL stable : http://www.numdam.org/item?id=CM_1996__102_2_125_0

Bibliographie

1 Brindza, B.: On S-integral solutions of the equation f(x) = y m, Acta Math. Acad. Sci. Hungar. 44 (1984) 133-139. MR 759041 | Zbl 0552.10009

2 Dilcher, K.: On a diophantine equation involving quadratic characters, Compositio Math. 57 (1986) 383-403. | Numdam | MR 829328 | Zbl 0584.10008

3 Leveque, W.J.: On the equation ym = f(x), Acta Arith. 9 (1964) 209-219. | MR 169813 | Zbl 0127.27201

4 Schinzel, A. and Tijdeman, R.: On the equation ym = f(x), Acta Arith. 31 (1976) 199-204. Zbl 0339.10018 | Zbl 0339.10018 | | MR 422150 | Zbl 0303.10016

5 Urbanowicz, J.: On the 2-primary part of a conjecture of Birch-Tate, Acta Arith. 43 (1983) 69-81, and Corr. 64 (1993). Zbl 0529.12008 | | MR 730849 | Zbl 0836.11037

6 Urbanowicz, J.: Connections between B2, χ for even quadratic characters χ and class numbers of appropriate imaginary quadratic fields, I, Compositio Math. 75 (1990) 247-270. | MR 1070414 | Numdam | Zbl 0706.11058

7 Urbanowicz, J.: On some new congruences between generalized Bernoulli numbers, II, Publications Math. de la Fac. des Sci. de Besançon, Theorie des Nombres, Années 1990/91. Zbl 0748.11018

8 Urbanowicz, J.: On diophantine equations involving sums of powers with quadratic characters as coefficients, I, Compositio Math. 92 (1994) 249-271. | Numdam | MR 1286126 | Zbl 0810.11017

9 Voorhoeve, M., Györy, K. and Tijdeman, R.: On the diophantine equation 1k+2 k+...+xk+ R(x) = yz, Acta Math. 143 (1979) 1-8 and Corr. 159 (1987) 151-152. MR 523394 | Zbl 0632.10017